Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Prime length of crossed products


Author: Charles C. Welsh
Journal: Proc. Amer. Math. Soc. 106 (1989), 91-98
MSC: Primary 16A27; Secondary 20C07
MathSciNet review: 965248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the prime length of a crossed product $ R*G$, where $ R$ is a right Noetherian ring and $ G$ is a polycyclic-by-finite group, is bounded by the plinth length of $ G$ and the prime length of $ R$. We begin by considering prime ideals in group rings of finitely generated Abelian groups, and generalize a theorem of J. E. Roseblade. We then use the description of prime ideals in crossed products given by D. S. Passman to achieve the result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27, 20C07

Retrieve articles in all journals with MSC: 16A27, 20C07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0965248-1
PII: S 0002-9939(1989)0965248-1
Article copyright: © Copyright 1989 American Mathematical Society